# SDR AALA20090721LGA06

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 41,769 hours, 20,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 98136
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOPERATIVE FROM ROW 23-27.  REMOVED AND REPLACED BATTERY PACK AT BIN 25DEF CEILING, OPS CHECK GOOD.
